# SDR SWIA2020030348940

- Difficulty date: January 14, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SUPPORT STRAP 559 AS MARKED HAS CORROSION.   (C-CHECK) RO 2/28/2020   REPLACED LH FLOOR SUPPORT STRAP AT FS559 BETWEEN LBL36 REF CRJ200 SRM AND DWG. PRESSURE CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD.
